# SDR USA2007F00003

- Difficulty date: March 27, 2007
- Submitted: June 21, 2007
- Operation: Air carrier
- Aircraft: N173US
- Make and model: Airbus A321-211
- Aircraft serial: 1481
- Engine: Cfmint CFM565B3P
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: ASNA2051DKL
- Condition: Corroded
- Location: Fuselage
- Part time: 21,672 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORRODED RIVET TAILS ON FUSELAGE FORWARD CARGO COMARTMENT BETWEEN FRM 24-35 STRINGER 38L AND 38R.  APPROXIMATELY 500 RIVETS WERE REPLACED.  A RESIDUE OF SODIUM CHLORIDE ATTACKED THE RIVETS.  NUMEROUS OTHER RIVETS HAD PAINT FLAKING OFF THE RIVET TAILS THAT WERE CLEANED AND HAD PRIMER AND PAINT REAPPLIED.  AIRCRAFT MFG 4/23/2001.  (K)
